VOL. 24 · NO. 3 | Summer 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 24 (3), (Summer 1994)
No abstract available
Articles
Wolfgang Filter
Rocky Mountain J. Math. 24 (3), 771-851, (Summer 1994) DOI: 10.1216/rmjm/1181072375
KEYWORDS: 46A40, 06F20, 46B30, 46E27, 46E30, 28C15
No abstract available
Ulrich Albrecht
Rocky Mountain J. Math. 24 (3), 853-866, (Summer 1994) DOI: 10.1216/rmjm/1181072376
No abstract available
Horst Alzer
Rocky Mountain J. Math. 24 (3), 867-873, (Summer 1994) DOI: 10.1216/rmjm/1181072377
No abstract available
Joan C. Artés, Jaume Llibre
Rocky Mountain J. Math. 24 (3), 875-889, (Summer 1994) DOI: 10.1216/rmjm/1181072378
No abstract available
Ameer Athavale
Rocky Mountain J. Math. 24 (3), 891-904, (Summer 1994) DOI: 10.1216/rmjm/1181072379
KEYWORDS: 47B20, 47B37
No abstract available
Anjula Batra, Patrick Morton
Rocky Mountain J. Math. 24 (3), 905-932, (Summer 1994) DOI: 10.1216/rmjm/1181072380
KEYWORDS: 12E20, 5C20
No abstract available
Grant Cairns, Richard Sharpe, Lynette Webb
Rocky Mountain J. Math. 24 (3), 933-959, (Summer 1994) DOI: 10.1216/rmjm/1181072381
KEYWORDS: Conformal invariant, curve, surface, 53A30, 53B25
No abstract available
Fred Yuanyou Cheng, Carl Pomerance
Rocky Mountain J. Math. 24 (3), 961-975, (Summer 1994) DOI: 10.1216/rmjm/1181072382
No abstract available
Shiu-Yuen Cheng, Johan Tysk
Rocky Mountain J. Math. 24 (3), 977-996, (Summer 1994) DOI: 10.1216/rmjm/1181072383
No abstract available
Zhibao Hu, Bor-Luh Lin
Rocky Mountain J. Math. 24 (3), 997-1008, (Summer 1994) DOI: 10.1216/rmjm/1181072384
KEYWORDS: Lebesgue-Bochner function space, extreme point, weak$^*$ denting point, denting point, weak$^*$ point of continuity, property $(G^*)$, 46B20, 46B22, 46E40
No abstract available
Clark Kimberling
Rocky Mountain J. Math. 24 (3), 1009-1024, (Summer 1994) DOI: 10.1216/rmjm/1181072385
No abstract available
Chin-Cheng Lin
Rocky Mountain J. Math. 24 (3), 1027-1038, (Summer 1994) DOI: 10.1216/rmjm/1181072386
No abstract available
Piotr Mikusiński, Mourad Tighiouart
Rocky Mountain J. Math. 24 (3), 1039-1054, (Summer 1994) DOI: 10.1216/rmjm/1181072387
KEYWORDS: Boehmian, convolution quotient, Schwartz distributions, 44A40, 46F05, 44A35
No abstract available
Craig A. Nolder
Rocky Mountain J. Math. 24 (3), 1055-1063, (Summer 1994) DOI: 10.1216/rmjm/1181072388
No abstract available
Jaak Peetre
Rocky Mountain J. Math. 24 (3), 1065-1085, (Summer 1994) DOI: 10.1216/rmjm/1181072389
KEYWORDS: Hankel form, transvectant, symmetric domain, Bergman kernel, Bergman operator, 30C40, 47B35
No abstract available
Patrick J. Rabier
Rocky Mountain J. Math. 24 (3), 1087-1115, (Summer 1994) DOI: 10.1216/rmjm/1181072390
No abstract available
Victor L. Shapiro
Rocky Mountain J. Math. 24 (3), 1117-1134, (Summer 1994) DOI: 10.1216/rmjm/1181072391
No abstract available
Roel J. Stroeker, Jaap Top
Rocky Mountain J. Math. 24 (3), 1135-1161, (Summer 1994) DOI: 10.1216/rmjm/1181072392
No abstract available
Radu Zaharopol
Rocky Mountain J. Math. 24 (3), 1163-1190, (Summer 1994) DOI: 10.1216/rmjm/1181072393
No abstract available
Back to Top